Advertisement

Reactions Weekly

, Volume 1694, Issue 1, pp 295–295 | Cite as

Multiple drugs

Diarrhoea and development of resistance leading to disease progression: case report
Case report
  • 93 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 48-year-old man experienced progression of colorectal adenocarcinoma, due to acquired resistance during treatment with bevacizumab, capecitabine, cetuximab, oxaliplatin, pertuzumab, trastuzumab and trastuzumab-emtansine [trastuzumab-DM1]. Additionally, he developed diarrhoea following an off-label treatment with trastuzumab-emtansine [routes and dosages not stated].

The man was diagnosed with colorectal adenocarcinoma with serum carcinoembryonic antigen (CEA) level of 39.5 ng/mL at the time of diagnosis. Molecular analysis demonstrated a KRAS, NRAS, and BRAF wild-type tumour with intact mismatch repair proteins. The gene sequencing of the primary tumour showed ERBB2 (HER2) and MYC amplification and a TP53 R175H and APC R1386* mutation. He was started on first line therapy with...

Reference

  1. Parikh A, et al. Prolonged Response to HER2-Directed Therapy in a Patient With HER2-Amplified, Rapidly Progressive Metastatic Colorectal Cancer. Journal of the National Comprehensive Cancer Network 15: 3-8, No. 1, Jan 2017. Available from: URL: https://www.ncbi.nlm.nih.gov/pubmed/28040715 - USACrossRefPubMedPubMedCentralGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations